# SDR RRXA10904

- Difficulty date: March 28, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 91,115 hours, 29,132 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Skin
- Part number: 5655752
- Condition: Gouged
- Location: L/H O/B Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A GOUGE TO THE L/H O/B FLAP UPPER SKIN O/B OF FLAP HINGE 340, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  /////CORRECTIVE ACTION/////  RECEIVED REPAIR AND INSTALLED IAW DC-8 SRM 57-2-1, FIG 2Q.
